# SDR CALA2010052700227

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B SEAT TRACK HAS CORROSION STA 695 FOUND OUT OF LIMITS.  CUT & REMOVED SEAT TRACK, FABRICATED NEW TRACK, APPLIED PROTECTIVE COATING, PRIMED & INSTALLED REF SRM 53 -00-52.
